# SDR USAAD01169

- Difficulty date: October 11, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOS-CLT - FLT 323 - DURING CRUISE, THE RIGHT ENGINE DRIVEN GENERATOR BECAME INOPERATIVE.  AS THE LEFT ENGINE GENERATOR WAS ALREADY INOPERATIVE AND RELEASED PER MEL PROCEDURES, THE AIRCRAFT DIVERTED AND LANDED AT RIC WITHOUT INCIDENT. MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN GENERATOR AND CSD, AND THE LEFT GENERATOR CONTROL UNIT AND VOLTAGE REGULATOR.  (M)
